# SDR CA080819010

- Difficulty date: August 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23079010
- Condition: Failed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DESCENT, THE RT GENERATOR FAILED AND COULD NOT BE RESET. MAINT WAS CALLED UPON LANDING AND FOUND THE AFT PART OF THE STARTER GENERATOR HAD FAILED. REAR COVER WAS DESTROYED, REAR FAN BLADES WERE ALL BROKEN AND REAR BEARING WAS DESTROYED. UNIT REPLACED AND ACFT CHECKED SERVICEABLE. INVESTIGATION INTO FAILURE PENDING.
